Dizziness after wearing IG and IO: is it a known self effect?

So I went to lunch today with a coworker- purely platonic- and I decided to spray on some IG and some IO, having heard that that combo is low on sexuality, but great for a cool/chatty vibe.
Abut a half our after I did, we were at the restaurant and I started feeling dizzy and almost like a bit of vertigo. Very strange feeling. and very unpleasant.
Are any of these products known for having that effect, or known to have a period of adjustment to get used to the self effect? I’d just g ahead and try it again, but unless I know its something I can adjust too, I’d rather avoid that feeling again.
Any clues?

Alphanol can make you feel a bit giddy but IME only in pretty high doses and you do get used to it after a while.

Equally, the alcohol solvent in all spray pheros can have very brief effects till you get used to it but never for more than a few minutes IME.

Hmmmm, this went on for a while. About a half an hour. I do tend to be be a bit sensitive I think. When I use IS I go almost immediately into a crash. I’ve trying to build up my tolerance to it, by using one spray from time to time, but its slow going.
I wonder which of the two might have been it? I guess I better just try each one again at a lower dose and see whats up. Hell, maybe it was something I ate that morning.
What a crappy feeling though. It really really sucked.

If you had just sprayed them on and inhaled the wet mones while doing so then you could get a dizzy head rush feeling. You had them on 1/2 hour though when this occured to you so its not likely its the pheromones.

It could however be a combination of something else with the mones that set it off.

Was if really hot and humid out ?

Were you well hydrated ?

Were you real hungry or was it a long time since the last time you ate ? You blood sugar could have dropped.

Cologne perfume pheromones even scents in the products we use can make those above situations seem a little more prominate then they would if you were not wearing them and the above was occuring.

Tisha